# SDR ABXA010782

- Difficulty date: March 20, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- Aircraft time: 69,893 hours, 81,806 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON LANDING AT BDL, NO GREEN GEAR LIGHT.  RECYCLED LANDING GEAR, THE GREEN LIGHT ILLUMINATED.  REPAIRED BROKEN WIRES TO THE NOSE GEAR UP LIMIT SWITCH CONNECTOR (P1-134) AND REPLACED THE UP LIMIT SWITCH AS A PRECAUTION.  OPS CHECKED GOOD IAW DC9 MM 32-60-01-02.
